# SDR LR7A2010122800161

- Difficulty date: December 22, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4676
- Aircraft time: 45,354 hours, 26,648 cycles
- Engine: Allsn 501D22A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3, CHECK IAW JOB CARD HB2106 FOUND ACCESS PANEL CUT-OUT DOUBLER CORRODED AT FS477, BL0, WL126.  REPLACED DOUBLER IAW SRM SMP583 CH 51-60 AND 51-70, NR 2-1-38.
